# SDR DXTA2016030706204

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 13,951 hours, 8,513 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR WAS SMELLED AFTER TAKEOFF.  TURNED OFF CABIN PACK & ODOR WENT AWAY.  VERIFIED ODOR WAS COMING FROM CABIN PACK WHEN WE TURNED IT BACK ON PRIOR TO LANDING.  RAN THE APU AND VERIFIED A DISTINCT ODOR COMING FROM THE CABIN PAC.  RAN THE RT ENG WITH THE APU BLEED AIR OFF, CABIN PAC OFF, THE ISOLATION VLV OPEN & THE COCKPIT PAC ON.  DID NOT NOTICE AN ODOR.  SHUTDOWN THE APU & ENG.  REMOVED BOTH COALESCERS & FOUND THE CABIN SOCK HAS THE DISTINCT ODOR WHILE THE COCKPIT ONE HAS NO ODOR.  CLEANED THE CABIN SOCK & THE COALESCER HOUSING AS MUCH AS POSSIBLE.  CHECKED THE INLET & EXHAUST OF THE APU & RT ENG FOR OIL, NONE NOTED.  IAW MM 12-10-01 REV 46.  REMOVED COALESCER END CAPS & REMOVED COALESCER SOCKS.  INSTALLED ONE NEW SOCK, PN 746451-3 IN COCKPIT WATER SEPARATOR.  PN OFF 746451-3, SN OFF N/A.  INSTALLED ONE NEW SOCK, PN 746451-3 IN CABIN WATER SEPARATOR.  PN OFF 746451-3, SN OFF N/A.  RAN APU & LEAK CHECKED COALESCER END CAPS, NO LEAKS NOTED.  TURNED ON APU AIR, NO OIL SMELL NOTED FROM ANY WEMACS.
